Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had unprotected intercourse, not on pill, hurts during intercourse. Should i be concerned?

Hi my boyfriend and I have recently had unprotected sex for about 2 weeks now and I have been off the pill for that amount of time. I don t really know what the chances ate of getting pregnant but last night we had sex and it really hurt when we had sex it really hurt and felt like something was there what could this meen?? Should I be concerned?
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
In my opinion you need to wait for your periods and then switch to a regular method of contraception from next cycle onwards.
the pain you are experiencing during intercourse may be related to some subclinical infection due to the unprotected intercourse and if it continues then you should get an ultrasonography done.
Take care and wish you all the best.
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor